Toggle Main Menu Toggle Search

ePrints

Hochschild cohomology of tensor products of topological algebras

Lookup NU author(s): Dr Zinaida Lykova

Downloads


Publication metadata

Author(s): Lykova ZA

Publication type: Article

Journal: Proceedings of the Edinburgh Mathematical Society

Year: 2010

Volume: 53

Pages: 447-470

Print publication date: 30/04/2010

ISSN (print): 0013-0915

ISSN (electronic): 1464-3839

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0013091508001065

DOI: 10.1017/S0013091508001065


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share